Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number
FX3610SWC
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
08/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to implant fracture at initial implant placement.Bone quality around the area was type i, and oral hygiene around the implant was good.The patient has since recovered.
New Search
Submit an Adverse Event Report
Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key
12477925
Report Number
3005503242-2021-00133
Device Sequence Number
3939482
Product Code
DZE
UDI-Device Identifier
D755FX3610SWC0
UDI-Public
D755FX3610SWC0
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
K160965
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2021
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
09/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
FX3610SWC
Device Catalogue Number
FX3610SWC
Device Lot Number
G29NB649S
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
09/02/2021
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/02/2021
Initial Report FDA Received Date
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
69 YR